# SDR DALA14024583157

- Difficulty date: April 17, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 31,260 hours, 16,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE AFT PAX CABIN FLOOR STRUCTURE LOCATED BETWEEN FRAME 69-70. REPLACED SHEAR PLATE IAW SRM 51-72-11 AND DWG D53474180.
